zbMATH — the first resource for mathematics

Addendum and erratum to the paper ”On the size of a maximal induced tree in a random graph”. (English) Zbl 0464.05054

05C75 Structural characterization of families of graphs
05C05 Trees
60C05 Combinatorial probability
Full Text: EuDML
[1] KAROŇáSKI M., PALKA Z.: On the size of maximal induced tree in a random graph. Math. Slovaca 30, 1980, 151-155. · Zbl 0438.05028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.